MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG PAEDIGAV SYSTEM W.PRECHAMBER 4/24; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG PAEDIGAV SYSTEM W.PRECHAMBER 4/24; HYDROCEPHALUS MANAGEMENT
Model Number FV284T
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 05/29/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Event or Problem Description
It was reported that during insertion of the catheter into the introducer canal, the catheter detaches from the valve (#fv284t).The complainant device will returned to the manufacturer for evaluation.No patient complications were reported.
 
Additional Manufacturer Narrative
Manufacturing and quality control data: due to the limited information and the missing product investigation is restricted to traceability of manufacturing and quality control data.The paedigav was manufactured by a qualified employee in december 2021.Deviations during assembly did not occur.The product was finally tested as article fv284t and released for packaging and sterilization and was sterilized by miethke.The parameters after completion of the valve assembly were tested at the fixed pressures of 4 cmh2o in the horizontal and 24 cmh2o in the vertical position and were found to meet specifications.All tested parameters were assessed according to specifications.Conclusion information : an investigation was not possible as no product was sent in for examination.Based on the form of our final quality control and the performance of the passed tension test prior to sterilization and shipment, we can exclude the presence of a defect at the time of delivery of the paedigav.During the final quality control, the product met all specifications.If a product fails the tension test, it will be discarded and not released for packaging and sterilisation.Unfortunately, we cannot provide a meaningful analysis due to the missing sample.
 
Event or Problem Description
No sample returned for analysis.The case is closed with the recording of the production data.
 
Additional Manufacturer Narrative
Investigation: visual inspection: during the investigation, disconnected catheter visible at the end of the valve and a dispositioned kink protection were determined.Summary of the investigation results: during the investigation, we can determine that the visible separation line is tapered.How the abovementioned occurrence is not clear to us at the time of examination.Based on additional testings of catheter rupture, a vertical separation line could be detected, see the following picture.Prior all shipments of products with catheters a tension test is performed, which was documented in a final documentation.The returned product passed a successfully test.So, it could be exclude a presence of a defect at the time of delivery, since the final documentation proves a successfully completed test.No further actions are required as a result of the complaint.
 
Event or Problem Description
The sample was returned for evaluation to the manufacturer on (b)(6) 2023.

Brand Name
PAEDIGAV SYSTEM W.PRECHAMBER 4/24
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key17357602
Report Number3004721439-2023-00194
Device Sequence Number6543888
Product Code JXG
UDI-Device Identifier04041906116002
UDI-Public4041906116002
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K011030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFV284T
Device Catalogue NumberFV284T
Device Lot Number20056512
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2023
Supplement Date Received by Manufacturer09/28/2023
11/14/2023
Initial Report FDA Received Date07/20/2023
Supplement Report FDA Received Date10/10/2023
12/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown